MathSciNet Relay Station
MathSciNet bibliographic data
MR979225 46E40 (43A17 46J15 47B38)
Cambern, Michael; Jarosz, Krzysztof The isometries of $H\sp 1\sb {\scr H}$. Proc. Amer. Math. Soc. 107 (1989), no. 1, 205–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement